# SDR HEEA079736

- Difficulty date: May 30, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N102PH
- Make and model: Bell 212
- Aircraft serial: 30899
- Aircraft time: 15,247 hours
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Part number: A3016W
- Part serial: 8912901
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FM2 SWITCH WILL NOT TURN OFF FM. CLEANED S1 SWITCH.  REPLACED S1 SWITCH.  ALSO REPLACED BAD R72 VOLUME CONTROL, BAD S4, S5, S6, S7, S8 AND S11 SWITCHES, BAD SELECTOR AND VOLUME KNOBS AND BAD FACEPLATE.  REPAIRED.  BENCH CHECK GOOD.
